# SDR FDEA200907132605

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: A55471500022
- Part serial: TS01339
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE RUDDER HINGE FITTINGS 2, 4, 5, 6,AND 7.  REPAIR PERFORMED BY BLENDING OUT THE CORROSION , NDT FOR CORROSION FREE   CONDITION IAW. RAS/DAHAM/4027851/2009 ISS.A , APPROVED BY EA 6-5540-131228.
